RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Draux, A

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:47
Abstract pages:449
Full texts:185
References:56
E-mail:

http://www.mathnet.ru/eng/person9104
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/59680

Publications in Math-Net.Ru
2018
1. A. I. Aptekarev, A. Draux, D. N. Tulyakov, “On Asymptotics of the Sharp Constants of the Markov–Bernshtein Inequalities for the Sobolev Spaces”, Lobachevskii J. Math., 39:5 (2018),  609–622  mathnet  mathscinet  zmath  isi  scopus
2017
2. A. I. Aptekarev, A. Draux, D. N. Tulyakov, “On asymptotics of the sharp constants of the Markov–Bernshtein inequalities for the Sobolev spaces with coherent weights”, Keldysh Institute preprints, 2017, 059, 20 pp.  mathnet
2000
3. A. I. Aptekarev, A. Draux, V. A. Kalyagin, “On the asymptotics of sharp constants in Markov–Bernstein inequalities in integral metrics with classical weight”, Uspekhi Mat. Nauk, 55:1(331) (2000),  173–174  mathnet  mathscinet  zmath; Russian Math. Surveys, 55:1 (2000), 163–165  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020